# SDR LR7A2021062102828

- Difficulty date: June 21, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4695
- Aircraft time: 40,218 hours, 24,861 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 35567119
- Condition: Cracked
- Location: Bs 477 Rbl 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK  WHILE PERFORMING OTHER MAINTENANCE, FOUND FS477 RH FWD LOWER STRUT ATTACH FITTING (25K LBS. TIEDOWN FITTING) CRACKED.  / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0092 / PSE# 53-40-23, AD 2012-06-09
